# SDR AALA202301047575

- Difficulty date: December 7, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020300
- Condition: Corroded
- Location: Frsm 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN  FLOOR BEAM / SEAT TRACK BETWEEN FR 64 AND FR 66 AT -Y765. MAINTENANCE REPLACED FLOOR BEAM / SEAT TRACK PER SRM 51-42-11.
